# SDR SWAA2013071518241

- Difficulty date: July 2, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 35,984 hours, 20,757 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 113A3700
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AFT FLAP  INBD CENTER FLAP TRACK CLOSE OUT PLATE CRACKED.  R&R PLATE IAW SRM & DRAWING.
